# SDR 20000516SH013

- Difficulty date: April 28, 2000
- Submitted: May 16, 2000
- Operation: General aviation
- Aircraft: N553R
- Make and model: Beech 200BEECH
- Aircraft serial: BB589
- System (JASC): 3210 · Main Landing Gear
- Part: Relay
- Part number: MC815AS1
- Part serial: CC50041
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEAR DOWN, NO RESPONSE.  PERFORMED MANUAL GEAR EXTENSION AND LANDED AIRCRAFT.  TROUBLESHOT GEAR DOWN CIRCUIT, FOUND ATTACHING SCREENS  FOR GEAR DOWN RELAY IN LANDING.  GEAR CONTROL BOX HAD COME LOOSE.  RE-SECURED RELAY AND PERFORMED GEAR RETRACTION, CHECK OK.  GEAR MOTOR CONTROL BOX WAS REPLACED 12-7-93, ACFT TT:  6,446.4 HRS WITH OVERHAULED UNIT.   (X)
